# SDR SWIA2018081044982

- Difficulty date: August 3, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 40,296 hours, 36,021 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE BUSHINGS FAILED.  REPLACED THE HINGE BUSHINGS AND BEARINGS IAW SRM.
